Metrical theorems for inhomogeneous Diophantine approximation in positive characteristic

Volume 141 / 2010

Michael Fuchs Acta Arithmetica 141 (2010), 191-208 MSC: 11J61, 11J83, 11K60. DOI: 10.4064/aa141-2-4

Authors

  • Michael FuchsDepartment of Applied Mathematics
    National Chiao Tung University
    1001 Ta Hsue Road
    Hsinchu, 300, Taiwan
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image